# SDR HEEA062451

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Restraint
- Part number: 407370721105
- Condition: Cut
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAINT ASSEMBLY FRAYED/CUT.
